SOLDIERS BEWARE!
Patient and provider warnings
 

Due to the gross negligence associated with MSG Kinamon's case, his story was highlighted on the following:



June 2005 Janssen Pharmaceuticals issued a "Dear Healthcare Professional" letter outlining the indications and safe use of Duragesic® Transdermal Patches. http://www.fda.gov/medwatch/SAFETY/2005/duragesic_ddl.pdf


June 2005 the FDA issued a "Public Health Advisory" on new safety warnings regarding the use of transdermal fentanyl. http://www.fda.gov/cder/drug/infopage/fentanyl/default.htm


August 2005 ISMP (Institute for Safe Medication Practices) issued a "Safety Alert" on the use of transdermal fentanyl. http://ismp.org/newsletters/acutecare/articles/20050811.asp

 
The Department of Defense Patient Safety Center included a brief warning in its September/October 2005 issue of Hot Topics. (not available)
 

Department of Defense Patient Safety Center Safety Alert 8 - MAR 2006 http://dodpatientsafety.usuhs.mil/index.php?name=Downloads&req=viewdownloaddetails&lid=27


Duragesic® Label http://www.fda.gov/cder/foi/label/2005/19813s039lbl.pdf

True knowledge comes only through suffering.
Elizabeth Barrett Browning